# SDR ANCF2021115005

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 26,995 hours, 26,680 cycles
- Engine: Cfmint CFM565B43
- Engine time: 23,845 hours, 24,191 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Component: Generator Assy-, Aerspc, E6344000
- Component part number: E6344000
- Stage of operation: DE
- How discovered: V
- Nature of condition: S
- Precautionary procedure: G

## Discrepancy

REPORT PILOT: 
02.NOV.2021=> DURING DESCENT AT 20000 FT CAB HI ALT DOOR R AFT CABIN CAB PR LO DIFF PR CAB PR SAFETY VALVE OPEN

ACTION CORRECTIVE:
05.NOV.2021=> IN ACCORDANCE WITH AIRBUS CONSULT #80985779 THESE MM (FAULTS) WERE PRESENTED BY ERROR CONFIGURATION IN QNH. 
ADDITIONALLY IAW AMM35-21-41-04 CONG 00 THE CONTAINER EMERGENCY OXYGEN 226WR,225WR,223WR AND 241WR WERE REPLACED & AMM 35-21-05-04 CONG 00 THE GENERATOR 222WR WAS REPLACED. OPERATIONAL CHECK OF MASK RELEASE WAS PERFORMED IS SASTIFACTORY AS PER AMM 35-23-00-710-001-A
